MathSciNet Relay Station
MathSciNet bibliographic data
MR1879949 (2003d:18023) 18F20 (16G10 18E15)
Enochs, Edgar; Oyonarte, Luis Flat covers and cotorsion envelopes of sheaves. Proc. Amer. Math. Soc. 130 (2002), no. 5, 1285–1292.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement